# SDR GTIA2022031036312

- Difficulty date: March 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 54,486 hours, 25,025 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEAD FA REPORTED POSSIBLE FUME EVENT ON FINAL DECENT INTO MCO BELOW 10000'. NOT SMELLED IN COCKPIT, ONLY CABIN.  SEVERAL PASSENGERS REPORTED COUGHING.  FA(C) NOT FEELING WELL.  UNABLE TO ISOLATE/TROUBLESHOOT DUE TO LANDING. -PERFORMED PACK BURN OUT IAW AMM 21-00-00-615-804-A AND CHANGED RECIRC FILTER IAW AMM 21-21-41.  NO SMELL NOTED.  A/C OK FOR CONT SERVICED.
